# SDR VNAA2009040600003

- Difficulty date: April 2, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 11,919 hours, 12,379 cycles
- Engine: Ge CF343B1
- Engine time: 11,919 hours, 12,379 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: 6030T41P02
- Part serial: GDB03038
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED AFTER ENGINE START THE LEFT ENGINE ITT STABILIZED LOWER THAN NORMAL.  AIRCRAFT RETURNED TO GATE IN CLT.  MAINTENANCE REMOVED AND REPLACED THE LEFT ITT HARNESS PER THE MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
